# SDR REXA2022071000454

- Difficulty date: June 25, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 34,664 hours, 24,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: CC67034222003SB
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670-53-044 REV G, OVERSIZE FASTENERS FOUND @ STR 14L ON FS 202 BULKHEAD. (6 TOTAL FASTENERS)  REPAIRED IAW MHIRJ REO # 690-53-11-1570 REV A DATED 2023-06-30.
